# SDR AALA201801129029

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 58,357 hours, 14,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID GALLEY AREA FLIGHT ATTENDANT SEAT, LEFT HAND EMERGENCY FLASH LIGHT INOPERABLE. MAINTENANCE REPLACED FLASH LIGHT PER AMM 25-64-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
